Alert archive / California / Wind Advisories in 2024
Wind Advisory 11, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Feb 9, 2024, 1:23 PM PST for Riverside County, San Bernardino County, California. It took effect at Feb 10, 2024, 3:00 AM PST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2024, 1:23 PM PST (21:23 UTC)
- In effect from
- Feb 10, 2024, 3:00 AM PST
- Expired
- Feb 10, 2024, 1:00 PM PST
- In force
- 10 hr
- Issued by
- NWS San Diego, CA
The radar
The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
256 WWUS76 KSGX 092123 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 123 PM PST Fri Feb 9 2024 CAZ048-055-100600- /O.NEW.KSGX.WI.Y.0011.240210T1100Z-240210T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire- San Bernardino County Mountains- Including the cities of Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, Corona, Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, and Wrightwood 123 PM PST Fri Feb 9 2024 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 1 PM PST SATURDAY... * WHAT...North winds 15 to 30 mph with gusts to 50 mph expected. * WHERE...San Bernardino and Riverside County Valleys-The Inland Empire and San Bernardino County Mountains. * WHEN...From 3 AM to 1 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...Strongest gusts will be directly below Cajon Pass along Interstates 15 and 215. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Maxwell
4 follow-up statements
305 WWUS76 KSGX 100556 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 956 PM PST Fri Feb 9 2024 CAZ048-100700- /O.CAN.KSGX.WI.Y.0011.240210T1100Z-240210T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire- Including the cities of Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, and Corona 956 PM PST Fri Feb 9 2024 ...WIND ADVISORY IS CANCELLED... $$ CAZ055-101400- /O.CON.KSGX.WI.Y.0011.240210T1100Z-240210T2100Z/ San Bernardino County Mountains- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, and Wrightwood 956 PM PST Fri Feb 9 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 1 PM PST SATURDAY... * WHAT...North winds 15 to 30 mph with gusts to 50 mph expected. * WHERE...San Bernardino and Riverside County Valleys-The Inland Empire and San Bernardino County Mountains. * WHEN...From 3 AM to 1 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...Strongest gusts will be directly below Cajon Pass along Interstates 15 and 215. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
230 WWUS76 KSGX 100907 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 107 AM PST Sat Feb 10 2024 CAZ048-102100- /O.EXA.KSGX.WI.Y.0011.240210T1100Z-240210T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire- Including the cities of Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, and Corona 107 AM PST Sat Feb 10 2024 ...WIND ADVISORY IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WHAT...North winds 15 to 20 mph with gusts 35 to 40 mph, expected. * WHERE...San Bernardino and Riverside County Valleys-The Inland Empire. * WHEN...From 3 AM to 1 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...Strongest gusts will be directly below Cajon Pass along Interstates 15 and 215. North winds will become weaker and more localized into Sunday, with gusts up to 30 mph possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ055-102100- /O.CON.KSGX.WI.Y.0011.240210T1100Z-240210T2100Z/ San Bernardino County Mountains- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, and Wrightwood 107 AM PST Sat Feb 10 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WHAT...North winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...San Bernardino and Riverside County Valleys-The Inland Empire and San Bernardino County Mountains. * WHEN...From 3 AM to 1 PM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...Strongest gusts will be directly below Cajon Pass along Interstates 15 and 215. North winds will become weaker and more localized into Sunday, with gusts up to 40 mph possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CO
439 WWUS76 KSGX 101156 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 356 AM PST Sat Feb 10 2024 CAZ048-102215- /O.NEW.KSGX.FR.Y.0007.240211T0700Z-240211T1600Z/ /O.CON.KSGX.WI.Y.0011.000000T0000Z-240210T2100Z/ San Bernardino and Riverside County Valleys-The Inland Empire- Including the cities of Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, and Corona 356 AM PST Sat Feb 10 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PST SUNDAY... * WHAT...For the Wind Advisory, north winds 10 to 20 mph with gusts 35 to 40 mph. For the Frost Advisory, Sunday morning temperatures 32 to 35 degrees will result in frost formation. * WHERE...San Bernardino and Riverside County Valleys-The Inland Empire. * WHEN...For the Wind Advisory, until 1 PM PST this afternoon. For the Frost Advisory, from 11 PM this evening to 8 AM PST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS...Strongest gusts will be directly below Cajon Pass along Interstates 15 and 215. North winds will become weaker and more localized into Sunday, with gusts up to 30 mph possible. Coldest overnight low temperatures will be in the eastern portion of the Inland Empire in the corridor between Moreno Valley and Temecula. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. && $$ CAZ050-102215- /O.NEW.KSGX.FR.Y.0007.240211T0700Z-240211T1600Z/ San Diego County Valleys- Including the cities of Escondido, El Cajon, San Marcos, La Mesa, Santee, and Poway 356 AM PST Sat Feb 10 2024 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PST SUNDAY... * WHAT...Sunday morning low temperatures of 33 to 36 degrees will result in frost formation. * WHERE...San Diego County Valleys. * WHEN...From 11 PM this evening to 8 AM PST Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS...Coldest conditions expected near Ramona and in the San Pasqual Valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ055-102100- /O.CON.KSGX.WI.Y.0011.000000T0000Z-240210T2100Z/ San Bernardino County Mountains- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, and Wrightwood 356 AM PST Sat Feb 10 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WHAT...North winds 20 to 30 mph with gusts to 50 mph. * WHERE...San Bernardino County Mountains. * WHEN...Until 1 PM PST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. * ADDITIONAL DETAILS...North winds will become weaker and more localized into Sunday, with gusts up to 40 mph possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CO
683 WWUS76 KSGX 102105 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 105 PM PST Sat Feb 10 2024 CAZ048-110600- /O.EXP.KSGX.WI.Y.0011.000000T0000Z-240210T2100Z/ /O.CON.KSGX.FR.Y.0007.240211T0700Z-240211T1600Z/ San Bernardino and Riverside County Valleys-The Inland Empire- Including the cities of Riverside, San Bernardino, Ontario, Moreno Valley, Fontana, Rancho Cucamonga, and Corona 105 PM PST Sat Feb 10 2024 ...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PST SUNDAY... ...WIND ADVISORY HAS EXPIRED... * WHAT...Sunday morning low temperatures 29 to 34 in wind- sheltered areas will result in frost formation. * WHERE...San Bernardino and Riverside County Valleys-The Inland Empire. * WHEN...For the Frost Advisory, from 11 PM this evening to 8 AM PST Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS...Patchy frost is expected Monday morning but will be less widespread than Sunday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ055-102215- /O.EXP.KSGX.WI.Y.0011.000000T0000Z-240210T2100Z/ San Bernardino County Mountains- Including the cities of Crestline, Lake Arrowhead, Big Bear City, Big Bear Lake, Running Springs, and Wrightwood 105 PM PST Sat Feb 10 2024 ...WIND ADVISORY HAS EXPIRED... Winds will gradually decrease this afternoon, though locally breezy conditions will occur through Sunday morning. $$ CAZ050-110600- /O.CON.KSGX.FR.Y.0007.240211T0700Z-240211T1600Z/ San Diego County Valleys- Including the cities of Escondido, El Cajon, San Marcos, La Mesa, Santee, and Poway 105 PM PST Sat Feb 10 2024 ...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM PST SUNDAY... * WHAT...Areas of Sunday morning low temperatures of 30 to 35 degrees will result in frost formation. * WHERE...San Diego County Valleys. * WHEN...From 11 PM this evening to 8 AM PST Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS...Coldest conditions are expected near Ramona and in the San Pasqual Valley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ Maxwell
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 9, 10:00 AM PST, 3 hours 23 minutes earlier.
Area forecast discussion, Feb 9, 10:00 AM PST, 3 hours 23 minutes before
Area Forecast Discussion National Weather Service San Diego CA 1000 AM PST Fri Feb 9 2024 .SYNOPSIS... Scattered showers will continue from the coast to the mountains today, decreasing tonight and ending by early Saturday. Dry weather will prevail with a slow warming trend this weekend and most of next week. with high temperatures warming to near average for the middle of next week. The flow will turn briefly offshore with gusty north winds to 35 to 45 mph Saturday morning along and below the coastal slopes of the San Bernardino County mountains. A wetter pattern may return the weekend of February 17-18. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... Scattered showers continued at mid-morning with greatest areal coverage in San Diego County and far southern Orange County. Hourly rainfall rates have been less than 0.10". Otherwise, mostly cloudy skies continued from the mountains west to the coast, with partly cloudy conditions in the deserts. It will be another chilly day with highs mostly in the mid 50s to lower 60s at lower elevations. One last wave will dive south tonight on the west side of the deep western US trough to keep the scattered showers going overnight, especially San Diego County, though HREF does show some activity in the San Bernardino Mountains too with hourly probabilities of measurable precip reaching 60% at 3 AM there. The high pressure ridge off the West Coast will move into the Western US, though with occasional shortwaves moving through to moderate the strength of the ridge. Thus, the temperature increase will be gradual, though with temperatures probably just making it to near normal by mid-week, even though some MOS values, including from the ensemble ENS, have above normal temperatures inland the second half of next week. Low temperatures could be a concern Saturday and Sunday nights in the valleys with guidance suggesting temperatures near or slightly below freezing in coldest locations. NBM has about a 50-60 percent chance of temperatures at 4 AM Sunday at/below 32 in from Temecula to Perris that typically gets cold during clear calm winter nights. A frost advisory will likely be needed Saturday and Sunday nights in the valleys, though San Diego County's risk area is smaller, mostly near Ramona and the San Pasqual Valley. Also, some north/northeast winds will occur mainly in San Bernardino County Saturday morning, but high-resolution models indicate gusts remaining below 45 MPH in windiest locations, with winds dropping Saturday afternoon. Ensemble solutions show a deep trough next weekend (17-18 Feb) off the coast, with some variability in the timing/distance from the coast. We will likely receive at least some precipitation, and some ensembles indicate 70+ 24-hour probabilities of measurable precip and even a 30+ 24-hour probability of exceeding 1 inch in some areas from the mountains west to the coast, with hints of an atmospheric river. && .AVIATION... 091630Z...Coast/Valleys...BKN clouds based between 2500-5500 feet MSL and layered to 8000 feet with SHRA with lower CIGS briefly down to 1500 feet MSL and VIS briefly 2-5SM in +SHRA through 21Z. SCT-BKN clouds 3000-6000 feet MSL with ISO SHRA especially in San Diego County after 21Z. Scatter out and clear out from north (KONT) around 07Z tonight to south (KSAN) by 16Z. Mountains...Multiple cloud layers to 10000 feet MSL and SHRA/SHSN obscuring the mtns through the evening. Scattering out 06-12Z. Northeast winds developing after 10Z tonight and strengthening Saturday morning. Local MOD up/downdrafts and pockets of LLWS in lee of San Bernardino Mountains after 17Z Saturday. Deserts...SCT locally BKN clouds based 4000-7000 feet MSL today and tonight through 12Z. SKC after 15Z Saturday. && .MARINE... Northwest winds occasionally gusting over 20 knots over the outer waters tonight. Otherwise, no hazardous marine conditions are expected through Tuesday. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...None. PZ...None. && PUBLIC...Maxwell AVIATION/MARINE...MM
In the hours before
Local storm report, Feb 9, 12:23 PM PST, 1 hour before
Preliminary Local Storm Report
National Weather Service San Diego CA
1223 PM PST Fri Feb 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM Rain 3 NW Lake Arrowhead 34.28N 117.22W
02/09/2024 M9.82 inch San Bernardino CA Park/Forest Srvc
Rock Camp reports 9.82 inches water since
January 31 4900 feet. Nearby site also has
9.2 inches. Some of this was snow with 34
inches reported at Lake Arrowhead.
&&
AOTLocal storm report, Feb 9, 12:25 PM PST, 58 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
1225 PM PST Fri Feb 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM Rain 1 WSW Seal Beach 33.74N 118.11W
02/09/2024 M9.07 inch Orange CA Mesonet
Seal Beach since January 31 and pump house
reported 8.19 inches. This is 3 feet MSL.
&&
AOTLocal storm report, Feb 9, 12:27 PM PST, 56 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
1227 PM PST Fri Feb 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM Rain 2 SSE Encinitas 33.02N 117.27W
02/09/2024 M5.80 inch San Diego CA Mesonet
Cardiff by the Sea at 300 feet MSL. Rainfall
since January 31.
&&
AOTLocal storm report, Feb 9, 12:30 PM PST, 53 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
1230 PM PST Fri Feb 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM Rain 2 WNW Laguna Beach 33.55N 117.80W
02/09/2024 M9.29 inch Orange CA Mesonet
Laguna Beach since January 31. 223 feet MSL.
Aliso Laguna reports 8 inches nearby.
&&
AOTLocal storm report, Feb 9, 12:33 PM PST, 50 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
1233 PM PST Fri Feb 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM Rain 2 NNE Lake Forest 33.65N 117.71W
02/07/2024 M4.88 inch Orange CA Trained Spotter
This is the previous storm total, assuming
it is over now and the next system is
separate. So this is my rain gauge total
measured since Friday PM.
&&
AOTLocal storm report, Feb 9, 12:35 PM PST, 48 minutes before
Preliminary Local Storm Report...Summary
National Weather Service San Diego CA
1235 PM PST Fri Feb 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM Rain 2 WNW Laguna Beach 33.55N 117.80W
02/09/2024 M9.29 inch Orange CA Mesonet
Laguna Beach since January 31. 223 feet MSL.
Aliso Laguna reports 8 inches nearby.
1226 PM Rain 2 SSE Encinitas 33.02N 117.27W
02/09/2024 M5.80 inch San Diego CA Mesonet
Cardiff by the Sea at 300 feet MSL. Rainfall
since January 31.
1223 PM Rain 1 WSW Seal Beach 33.74N 118.11W
02/09/2024 M9.07 inch Orange CA Mesonet
Seal Beach since January 31 and pump house
reported 8.19 inches. This is 3 feet MSL.
1220 PM Rain 3 NW Lake Arrowhead 34.28N 117.22W
02/09/2024 M9.82 inch San Bernardino CA Park/Forest Srvc
Rock Camp reports 9.82 inches water since
January 31 4900 feet. Nearby site also has
9.2 inches. Some of this was snow with 34
inches reported at Lake Arrowhead.
1217 PM Snow 4 ENE Forest Falls 34.11N 116.85W
02/09/2024 M50.0 inch San Bernardino CA Mesonet
Lower Big Draw at 9600 feet Snotel reports
6.4 inches water equivalent which is up from
4.0 on February 2. This location is east of
Forest Falls and south of SR38. Barton Flats
reported 46 inches snow and Forest Falls 36
inches snowfall. 6.58 inches water at Forest
Falls since January 31.
1208 PM Rain 5 SSW Julian 33.01N 116.63W
02/09/2024 M8.77 inch San Diego CA Mesonet
Pine Hills in the Cuyamaca mountains at 3600
feet. Since January 31.
1204 PM Rain 2 N Palomar Mountain 33.34N 116.87W
02/09/2024 M9.17 inch San Diego CA Mesonet
East of Palomar State Park. 5600 feet past 7
days.
1201 PM Rain 4 SSE San Clemente 33.38N 117.57W
02/09/2024 M9.90 inch San Diego CA Mesonet
San Onofre along I-5. Since January 31. 2
other gauges in Santa Margarita mountains
have over 9 inches such as Roblar Canyon.
9.18 at San Clemente CWOP.
1159 AM Rain 5 W Lake Elsinore 33.65N 117.41W
02/09/2024 M8.51 inch Riverside CA Mesonet
Santa Ana mountains near SR74 since January
31 at El Cariso. 2400 feet.
1157 AM Rain 1 NW Lytle Creek 34.26N 117.50W
02/09/2024 M18.23 inch San Bernardino CA Mesonet
Middle fork Lytle creek since January 31.
1113 AM Snow 4 NE Mt Baldy 34.27N 117.61W
02/09/2024 M56.0 inch San Bernardino CA Local Official
Mt Baldy notch at 7800 feet - nearby Lytle
Creek reported 18.23 inches of water. Snow
level started at 7500 feet then lowered to
4000 feet. 6.58 inches of water at
Wrightwood 5900 feet on north side of slope.
1103 AM Snow 1 NNW Mt Laguna 32.87N 116.42W
02/09/2024 M18.0 inch San Diego CA Trained Spotter
Mt Laguna Lodge (partial rain) past 7 days.
0956 AM Snow 5 SE Mt San Jacinto 33.81N 116.65W
02/09/2024 E24.0 inch Riverside CA Park/Forest Srvc
8400 feet Long Valley ranger station top of
Palm Springs Tram and Mt San Jacinto.
0900 AM Snow 3 N Palomar Mountain 33.36N 116.86W
02/09/2024 M15.0 inch San Diego CA Trained Spotter
Palomar mountain at 5700 feet on Birch Hill
past 7 days (partial rain).
0759 AM Snow 3 NNE Mt Baldy 34.27N 117.62W
02/09/2024 M35.0 inch San Bernardino CA Dept of Highways
End of Baldy road, Baldy parking lot past 7
days at elevation 6400 feet (rain partial).
0758 AM Snow 1 NW Mt Baldy 34.24N 117.66W
02/09/2024 M10.0 inch San Bernardino CA Dept of Highways
Mt Baldy village at 4200 feet (mostly rain).
0754 AM Snow 3 NE Running Springs 34.24N 117.08W
02/09/2024 M64.0 inch San Bernardino CA Dept of Highways
Green Valley lake at 6900 feet near Snow
Valley past 7 days.
0753 AM Snow 2 E Running Springs 34.21N 117.08W
02/09/2024 M37.0 inch San Bernardino CA Dept of Highways
Arrowbear Lake at 6100 feet past 7 days.
0752 AM Snow 2 E Running Springs 34.22N 117.08W
02/09/2024 M37.0 inch San Bernardino CA Dept of Highways
at 6200 feet SR18 past 7 days.
0751 AM Snow 1 NW Idyllwild 33.76N 116.74W
02/09/2024 E19.0 inch Riverside CA Dept of Highways
Pine Cove at 6000 feet SR243 past 7 days.
0750 AM Snow 6 NW Forest Falls 34.14N 116.98W
02/09/2024 M20.0 inch San Bernardino CA Dept of Highways
Angelus Oaks at 5700 feet past 7 days.
0749 AM Snow Lake Arrowhead 34.25N 117.19W
02/09/2024 M34.0 inch San Bernardino CA Dept of Highways
Past 7 days at 5400 feet.
0748 AM Snow 8 SSE Big Bear City 34.16N 116.79W
02/09/2024 M46.0 inch San Bernardino CA Dept of Highways
Barton Flats SR38 past 7 days.
0747 AM Snow 1 E Forest Falls 34.08N 116.90W
02/09/2024 M36.0 inch San Bernardino CA Dept of Highways
Past 7 days at 5900 feet.
0746 AM Snow 1 SE Crestline 34.24N 117.28W
02/09/2024 M14.0 inch San Bernardino CA Dept of Highways
at 4900 feet past 7 days.
0745 AM Snow Big Bear City 34.25N 116.88W
02/09/2024 M30.0 inch San Bernardino CA Dept of Highways
Big Bear Yard at 6800 feet past 7 days.
0708 AM Snow 2 E Big Bear Lake 34.24N 116.89W
02/09/2024 M74.0 inch San Bernardino CA Broadcast Media
Big Bear mountain resorts (Snow Summit and
Bear Mountain). Snow level initially 7500
feet. Total snowfall between 7000 and 8000
feet past 7 days. Season total is 89 inches.
0700 AM Snow 1 WNW Julian 33.08N 116.60W
02/09/2024 M3.0 inch San Diego CA Broadcast Media
Snow level lowered to 4000 feet but mostly
this location had rain. Snowfall on February
7-8. Snow is mostly melted now.
0700 AM Snow 4 E Running Springs 34.22N 117.04W
02/09/2024 M97.0 inch San Bernardino CA Broadcast Media
Snow valley resort 7000 to 8000 feet
snowfall past 7 days (snow levels started at
7500 feet then lowered to 4000 feet mid
storm). Season total 110 inches.
0700 AM Rain 1 NNW Carlsbad 33.17N 117.33W
02/09/2024 M6.16 inch San Diego CA Cocorahs
Cocorahs station CA-SD-86 Carlsbad 1.3ENE -
past 5 days.
0700 AM Rain 5 NE Mission Viejo 33.67N 117.59W
02/09/2024 M6.53 inch Orange CA Cocorahs
Cocorahs station CA-OR-49 Trabuco Canyon 0.2
N - past 5 days.
0700 AM Rain 2 WSW San Juan Capistra 33.49N 117.69W
02/09/2024 M6.61 inch Orange CA Cocorahs
Cocorahs station CA-OR-60 Dana Point 2.1 N
past 5 days.
0700 AM Rain 3 SSW Lake Elsinore 33.63N 117.34W
02/09/2024 M6.80 inch Riverside CA Cocorahs
Cocorahs station CA-RV-60 Lake Elsinore 2.8
SSW past 5 days.
0700 AM Rain 4 NE Mission Viejo 33.65N 117.59W
02/09/2024 M6.83 inch Orange CA Cocorahs
Cocorahs station CA-OR-58 Rancho Santa
Margarita 0.8 NE past 5 days.
0700 AM Rain 6 WNW Rancho Cucamonga 34.13N 117.66W
02/09/2024 M7.16 inch San Bernardino CA Cocorahs
Cocorahs station CA-SR-74 Upland 0.9 NNW -
past 5 days.
0700 AM Rain 5 NE Lake Forest 33.69N 117.66W
02/09/2024 M7.71 inch Orange CA Cocorahs
Cocorahs station CA-OR-41 Portola Hills 1.7
WNW - past 5 days.
0700 AM Rain 3 N Rialto 34.14N 117.38W
02/09/2024 M8.87 inch San Bernardino CA Cocorahs
Cocorahs station CA-SR-29 Rialto 2.1 N -
past 5 days.
0700 AM Rain 1 ESE Crestline 34.24N 117.27W
02/09/2024 M11.30 inch San Bernardino CA Cocorahs
Cocorahs station CA-SR-84 Crestline 1.4 ESE
- snowfall around 14 inches in this area.
0659 AM Snow Palomar Mountain 33.31N 116.87W
02/09/2024 M16.0 inch San Diego CA Trained Spotter
Corrects previous snow report from Palomar
Mountain. Past 5 days at Palomar Birch Hill
1.5 inches overnight. 16 inches storm total.
Current snow depth 8 inches.
0652 AM Rain 1 W San Juan Capistrano 33.50N 117.67W
02/09/2024 M6.35 inch Orange CA Cocorahs
Cocorahs station CA-OR-70 San Juan
Capistrano 0.9 W - past 5 days.
1250 PM Rain 3 ESE Yucaipa 34.02N 117.00W
02/08/2024 M5.76 inch San Bernardino CA Trained Spotter
Storm total since February 3.
0845 AM Snow 1 W Wrightwood 34.36N 117.65W
02/08/2024 M20.0 inch San Bernardino CA Public
Total snow on the ground at 6275 feet.
1116 PM Snow 1 WNW Wrightwood 34.36N 117.64W
02/07/2024 M18.0 inch San Bernardino CA Trained Spotter
18 inches of snow on the ground, storm total
(4-day) accumulation.
0738 PM Rain 2 NNE Lake Forest 33.65N 117.71W
02/07/2024 M4.88 inch Orange CA Trained Spotter
This is the previous storm total, assuming
it is over now and the next system is
separate. So this is my rain gauge total
measured since Friday PM.
1053 AM Rain 6 NNE San Diego 32.80N 117.13W
02/07/2024 M3.15 inch San Diego CA Trained Spotter
Trained spotter reports 3.15 inches of storm
total rainfall since Monday, Feb 5 at 11am.
0845 AM Debris Flow 5 NW Dulzura 32.67N 116.82W
02/07/2024 San Diego CA Dept of Highways
Rocks and debris on road at SR94 and Otay
Lakes road.
0811 AM Snow 1 N Julian 33.09N 116.59W
02/07/2024 M4.5 inch San Diego CA Trained Spotter
Snowfall overnight.
0726 AM Rain 1 WSW Corona 33.86N 117.59W
02/07/2024 M1.19 inch Riverside CA Trained Spotter
Trained spotter reports 24 hour rain total
of 1.19 inches.
0608 AM Rain 7 SSE Corona 33.77N 117.51W
02/07/2024 M5.32 inch Riverside CA Trained Spotter
Current storm total.
0600 AM Rain 2 NNW Aliso Viejo 33.60N 117.74W
02/07/2024 M5.63 inch Orange CA Trained Spotter
Storm total from evening of Feb 4th.
0600 AM Rain 4 SE Chino 33.96N 117.64W
02/07/2024 M6.64 inch San Bernardino CA Trained Spotter
Rain since February 4.
1120 PM Hail 1 SSW Bonita 32.66N 117.02W
02/06/2024 E0.25 inch San Diego CA Trained Spotter
Hail fell and melted quickly. Also reported
lightning and thunder.
0629 PM Rain 2 SE Bonita 32.65N 116.98W
02/06/2024 M1.90 inch San Diego CA Trained Spotter
Rainfall measured for 24 hour period
starting at approximately 4 PM yesterday, 5
FEB 2023 through today, 6 FEB 2024 at
approximately 4 PM. Majority of rain
measured is from early AM 6 FEB 2023 until 4
PM.
0629 PM Snow 2 NNW Lake Arrowhead 34.27N 117.20W
02/06/2024 M8.5 inch San Bernardino CA Trained Spotter
Trained spotter measures 8.5 inches of storm
total snowfall.
0628 PM Snow Wrightwood 34.36N 117.64W
02/06/2024 M11.0 inch San Bernardino CA Trained Spotter
Trained spotter measures 11 inches of storm
total snowfall.
&&
TardyNearby
Wind Advisories in California, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.